# SDR IPXA1M68032

- Difficulty date: June 16, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT INBD ELEVATOR IS DELAMINATED AT OTBD SIDE FWD EDGE.     REPAIRED LT INBD ELEVATOR DELAMINATION AT OTBD SIDE FWD EDGE REF STA, SA , EA 011-5530-01-A3254 REV. I/R AND EO MD11-5520-43478-A.
